MENU

You are here

Publications

Export 85 results:
Filters: First Letter Of Title is N  [Clear All Filters]
2013
Bonelli G, Maruyoshi K, Tanzini A, Yagi F. N=2 gauge theories on toric singularities, blow-up formulae and W-algebrae. SISSA; 2013. Available from: http://hdl.handle.net/1963/6577
Bianchini S, Modena S. A New Quadratic Potential for Scalar Conservation Laws. Oberwolfach Reports. 2013 ;29.
Bruzzo U, Mencattini I, Tortella P, Rubtsov V. Nonabelian Lie algebroid extensions. 2013 .
Dabrowski L, Sitarz A. Noncommutative circle bundles and new Dirac operators. Communications in Mathematical Physics. Volume 318, Issue 1, 2013, Pages 111-130 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7384
Amato S, Bellettini G, Paolini M. The nonlinear multidomain model: a new formal asymptotic analysis. Geometry Partial Differential Equations – proceedings, CRM Series (15), 2013. 2013 .
Baldi P, Berti M, Montalto R. A note on KAM theory for quasi-linear and fully nonlinear forced KdV. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 24 (2013), no. 3: 437–450. 2013 .
Colombini F, Fanelli F. A note on non-homogeneous hyperbolic operators with low-regularity coefficients. 2013 .

Pages

Sign in